# SDR EE4Y2021081913521

- Difficulty date: July 16, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N926QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000126
- Aircraft time: 31,101 hours, 18,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frs 85-86 S29l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND AT CENTER FUSELAGE III, THE LOWER SKIN PANEL INTERNAL SURFACE WITH CORROSION BETWEEN FR 85 AND FR 86, BETWEEN STRG 29LH AND STRG 29RH. THE CORROSION WAS REMOVED BY BLENDING THE SKIN, HOWEVER, THE BLEND OUT WAS IN NOT ALLOWED AREA.ACTION: SKIN REWORK WAS ACCEPTED AFTER REPAIR INSTRUCTIONS ACCOMPLISHMENT, MANDATED IN E.O:# COO-EO-2021-13461 R00 AND ETD2021-190-025298 REV:/.
